Universidad Complutense de Madrid
E-Prints Complutense

Towards a theory of differential constraints of a hydrodynamic hierarchy

Impacto

Downloads

Downloads per month over past year

Martínez Alonso, Luis and Shabat, A. B. (2003) Towards a theory of differential constraints of a hydrodynamic hierarchy. Journal of nonlinear mathematical physics, 10 (2). pp. 229-242. ISSN 1402-9251

[img]
Preview
PDF
165kB

Official URL: http://dx.doi.org/10.2991/jnmp.2003.10.2.6




Abstract

We present a theory of compatible differential constraints of a hydrodynamic hierarchy of infinite-dimensional systems. It provides a convenient point of view for studying and formulating integrability properties and it reveals some hidden structures of the theory of integrable systems. Illustrative examples and new integrable models are exhibited.


Item Type:Article
Additional Information:

©Atlantis Press.
A B Shabat wish to thank A Ibort for his support during his stay as a visiting professor of the Carlos III University of Madrid. He also acknowledges the group of the Department of Theoretical Physics II of the Complutense University for their warm hospitality. L Martínez Alonso was partially supported by the DGCYT project BFM2002- 01607. A Shabat was partially supported by the RFFI project 01-01-00874 and Sc. Schools RF grant 06- 15-96093. Both authors are grateful to E Ferapontov for several useful and stimulating discussions.

Uncontrolled Keywords:Mathematics, applied; Physics, mathematical
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34387
Deposited On:20 Nov 2015 17:51
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page